# SDR SWAA2023041822464

- Difficulty date: March 30, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM IS CRACKED AT BS 294 RBL 55 WL 208<[01] FORMED 2 EA -2 ANGLES FROM 7075T0#0.080' CLAD LOT# 1462657-1 IAW SRM 53-10-51-2R-16 REPAIR 16;[02] VERIFIED CORRECTIVE ACTION 1.;[03] FLOOR BEAM CRACK AT BS 294 RBL55 WL 208 WAS REPAIRED IAW EA 23-153-01078;[04] VERIFIED MEASUREMENT TABLE. VERIFIED CORRECTIVE ACTION 3
